The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator.

Elton, Daniel M. (2004) The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator. Reviews in Mathematical Physics, 16 (10). pp. 1259-1290. ISSN 1793-6659

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Reviews in Mathematical Physics
Additional Information:
RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
2393
Deposited By:
Deposited On:
01 Apr 2008 08:02
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Apr 2020 01:16